MathSciNet Relay Station
MathSciNet bibliographic data
MR1677086 (2000c:57050) 57R20
Eckmann, Beno Approximating $l\sb 2$-Betti numbers of an amenable covering by ordinary Betti numbers. Comment. Math. Helv. 74 (1999), no. 1, 150–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement